Usporavanje pulsara u maglici Rakovice

Pavlovski, Krešimir (2002) Usporavanje pulsara u maglici Rakovice. Matematičko-fizički list, 208 (4). pp. 262-264. ISSN 1332-1552

PDF - Published Version
Language: Croatian

Download (418kB) | Preview


Item Type: Article
Date: 2002
Subjects: NATURAL SCIENCES > Physics > Astronomy and Astrophysics
Divisions: Faculty of Science > Department of Physics
Publisher: Hrvatsko matematičko društvo i Hrvatsko fizikalno društvo
Depositing User: Gordana Stubičan Ladešić
Date Deposited: 07 May 2014 10:26
Last Modified: 07 May 2014 10:26

Actions (login required)

View Item View Item